MAUDE Adverse Event Report: RESOURCE OPTIMIZATION & INNOVATION, LLC REGARD; SURGICAL N95 PARTICULATE RESPIRATOR

RESOURCE OPTIMIZATION & INNOVATION, LLC REGARD; SURGICAL N95 PARTICULATE RESPIRATOR
Model Number N95SRGRESP-REG
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The facility reported that their staff had not been fit tested for the masks prior to use as required.This is likely a contributing factor to the concerns raised by the users.Additionally, roi provides donning and doffing instructions to aide in proper use of the masks.The instructions were not used or followed prior to use.
 
Event or Problem Description
The customer reported that team members and providers are concerned with the product quality stating that it is flimsy and does not seal to their face appropriately due to strap design.Staff also raised concern that they were not fit tested for the mask prior to donning and use.

Brand Name
REGARD
Common Device Name
SURGICAL N95 PARTICULATE RESPIRATOR
Manufacturer (Section D)
RESOURCE OPTIMIZATION & INNOVATION, LLC
1100 dr. martin l. king jr.
blvd. suite 1100
nashville TN 37203
Manufacturer (Section G)
RESOURCE OPTIMIZATION & INNOVATION, LLC
1100 dr. martin l. king jr.
blvd., suite 1100
nashville TN 37203
Manufacturer Contact
cheyenne stewart
1100 dr. martin l. king jr blvd, suite 1100
nashville, TN 37203
MDR Report Key25115688
Report Number3004513970-2026-00001
Device Sequence Number10279826
Product Code MSH
UDI-Device Identifier10326053123457
UDI-Public(01)10326053123457
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN95SRGRESP-REG
Device Catalogue NumberN95SRGRESP-REG
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown